Generalised criteria on delay dependent stability of highly nonlinear hybrid stochastic systems

Weiyin Fei, Liangjian Hu, Xuerong Mao, Mingxuan Shen

Research output: Contribution to journalArticle

8 Citations (Scopus)
2 Downloads (Pure)

Abstract

Our recent paper [2] is the first to establish delay dependent criteria for highly nonlinear hybrid stochastic differential delay equations (SDDEs) (by highly nonlinear we mean the coefficients of the SDDEs do not have to satisfy the linear growth condition). This is an important breakthrough in the stability study as all existing delay stability criteria before could only be applied to delay equations where their coefficients are either linear or nonlin- ear but bounded by linear functions (namely, satisfy the linear growth condition). In this continuation, we will point out one restrictive condition imposed in our earlier paper [2]. We will then develop our ideas and methods there in order to remove this restrictive condition so that our improved results cover a much wider class of hybrid SDDEs.
Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalInternational Journal of Robust and Nonlinear Control
Early online date19 Nov 2018
DOIs
Publication statusE-pub ahead of print - 19 Nov 2018

Keywords

  • hybrid delay systems
  • Ito's formula
  • almost sure asymptotic stability
  • Lyapunov functional

Fingerprint Dive into the research topics of 'Generalised criteria on delay dependent stability of highly nonlinear hybrid stochastic systems'. Together they form a unique fingerprint.

Cite this